# SDR UIEA200400001

- Difficulty date: January 8, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- System (JASC): 7931 · Engine Oil Pressure
- Part: Manifold
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HKB-DXB - NR 4 ENGINE OIL CONSUMPTION HIGH, QUANITY AT ZERO APPROXIMATELY 3 HOURS INTO FLIGHT.  OIL PRESSURE LOW APPROXIMATELY 2 HOURS LATER.  NR 4 ENGINE SHUTDOWN AT 1758Z, FL330, MACH .813.  REPLACED OIL PRESSURE TRANSMITTER MANIFOLD.  CARRIED OUT LEAK CHECK PER MM 71-00-00 NIL LEAKS EVIDENT.  CARRIED OUT WINDMILL INSPECTION PER MM 72-00-00, NO DAMAGE FOUND.  (M)
